# SDR SWIA200717788

- Difficulty date: February 1, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 26,782 hours, 38,894 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT THE GATE, HAD SMOKE IN THE COCKPIT.  RAN LEFT PACK FOR 10 MINUTES WITH NO SMOKE/ODOR IN THE COCKPIT.  OPERATIONAL CHECKS GOOD.
